# SDR SIMA200219131

- Difficulty date: July 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - PASSENGER DOOR HAS 23 DENTS.  PERFORMED EDDY CURRENT AND SONIC BOND CHECK IAW SAAB NDT MANUAL.  NO DEFECTS WERE FOUND.   (M)
